Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
acdc1

Embarrassing- antibiotics and yeast infections?

Recommended Posts

Good news: with Doxycyclin, Benzaclin, and Tazorac, my skin is looking GREAT!

Bad news: I've got a yeast infection. At first I contributed it to the fact that I was on Doxy plus 2 other antibiotics for bronchitis and a horrific sinus infection. My doctor called in a pill for me to take, and it went away... or so I thought. I'm having that "feeling" again, and so I went to the store and got some Monistat. The reoccurance could be due to the fact that I had a doughnut eating binge (I'm allergic to yeast anyway, so that was NOT smart!), but I wonder if the doxy is killing off the good bacteria.

I'm afraid to go to the ob-gyn (how embarrassing), and I've had this problem before so I'm going to treat it myself.

Should I go off of the Doxy so that my body can restore some of that good bacteria that I need to keep the yeast down? Honestly, I would rather have mild acne than this awkward, painful itch all the time!

Share this post


Link to post
Share on other sites

Try probiotics.

I've used corn flour to prevent yeast infections (keeps everything dry) but I'm not sure it would be effective for an already present infection.

Share this post


Link to post
Share on other sites

If your allergic to yeast and it happened directly following an excessive consumption of yeast, I see no reason to alter your acne treatment if its working good.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×